Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Zoloft for 9 years now. About 5 months ago I had a blood test and it showed my liver wasn't working as well as it should have been. I decided to try to wean myself off of Zoloft. I went from my regular 150mgs to 100 mgs once a day. After 3 months I couldn't handle the constant anxiety. I went back on my full dose. About 2 weeks after going back on my full dose I started having really bizzarre panic attacks like I've never experienced. I felt like I was going crazy. The best way I can explain them was feeling an overwhelming feeling of anxiety and depression. I felt like I was falling in a black hole and had no way to escape. The thought of suicide was constant in my mind. I had one of these panic attacks and then went for a week without having once. Then, I spent nearly 3 days in a total state of panic and depression. I felt mentally dull, like I couldn't even think. I didn't want to move, I could barely eat, I felt like I was trapped in a fog of horrible anxiety and depression that I just couldn't escape. It was horrible and I thought of suicide a lot during those three days. I then went about two weeks without having another one. I thought that maybe they were being caused by my low blood sugar, so I started ingesting a ton of sugar. I felt great for a while. I felt happy and back to my normal self. A few days ago I had the horrible depression again. The anxiety wasn't really there, though. I thought maybe this was my Zoloft! So, I quick cold turkey two days ago. I've felt pretty good, but not totally normal yet. I'm usually very bubbly and happy. I don't have that happinness back, but I at least can get things done. Tonight I felt a bit of anxiety for maybe 5 or 10 minutes, but there really isn't any depression. Do you think it's my Zoloft causing the horrible depression? I really can't go on like that. Is it dangerous to stop cold turkey? And will I ever feel completely normal again?

Loading...

Yes it is dangerous to stop cold turkey (unless your Dr. says its necessary).   Read the pamphlet that came with your Zoloft.   You will see that even the makers are not sure how it works or why, so yes, I'd say it can cause all sorts of weird issues.   The mind is still a mystery to science really, and the the biggest factor is how people can react so differently to the same drug.

Reply

Loading...


Should I go back on it? This is my third day not taking it and I feel so much better without it. I have an appointment with my doctor for tomorrow. I'm not experiencing any withdrawl symptoms, either. I had a minor anxiety attack this morning, and that was it. I feel pretty darn good compared to how I was feeling when I was on it.
Reply

Loading...


What is scary is the makers aren't sure how it works or why but, yet we are taking the pills. I haven't taken my Zoloft for about two weeks and I can feel it. The anger, depression, but, I gained weight on this pill, so that made me depressive. I feel the tingling in my hands and arms. My husband is begging me to start taking it again but,I'm not sure I want to
Reply

Loading...